# SDR 05FDEA01216

- Difficulty date: May 6, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 AIR COND BAY BILGE AREA, FAIRING ASSY FOUND WITH CORROSION AS MARKED.  CORROSION REMOVED AS PER SRM 51-21-01 VOL II ,MATERIAL ORIGINAL  THICKNESS:0.04 REMOVED MATERIAL THICKNESS: 0.006, L:24, W:6, REMAIN THICKNESS: 0.034 AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG 1A VOL I. REPAIR INTERCOSTAL PN ACA3805-11 AND BRACKET ACA3352-5. MINOR REPAIR PER GMM 6-2-100.
